# SDR CA960910036

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: F4957
- Condition: Burning Odour
- Location: Flight Deck
- Stage of operation: TX
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

(CAN) BURNING ELECTRICAL SMELL DETECTED IN FLIGHT DECK. MAINTENANCE CHECK FOUND PROBLEM CAUSED BY AVIONICS FAN MOTOR. THE COOLING FAN WAS REPLACED.
